BibTeX record journals/jc/LabahnNZ17

download as .bib file

@article{DBLP:journals/jc/LabahnNZ17,
  author    = {George Labahn and
               Vincent Neiger and
               Wei Zhou},
  title     = {Fast, deterministic computation of the Hermite normal form and determinant
               of a polynomial matrix},
  journal   = {J. Complex.},
  volume    = {42},
  pages     = {44--71},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2017.03.003},
  doi       = {10.1016/j.jco.2017.03.003},
  timestamp = {Fri, 09 Oct 2020 16:42:13 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/LabahnNZ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics